MAUDE Adverse Event Report: CAREFUSION, INC SAFE-T PLUS THORACENTESIS/PARACENTESIS; THORACENTESIS TRAY

CAREFUSION, INC SAFE-T PLUS THORACENTESIS/PARACENTESIS; THORACENTESIS TRAY
Catalog Number TPT1000SP
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a1801.Patient problem code: f26.H10: d4 expiration date: 03/2026.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by customer that there was debris in one of the test tubes in the kit.Verbatim: rcc received a complaint via email.Noticed that there was debris in one of the test tubes in the kit.What was the original intended procedure? : paracentesis.Product number - tpt1000sp.Customer response on nov 11, 2024.1.Could you please provide a further description of the debris? no additional information provided.2.When was this defect observed? during or before use? after completing procedure.3.What was the impact to the patient? none.4.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No.5.Can you please provide an exact date of event in format dd-mmm-yyyy? 08-19-2024.6.Can you please provide the lot number associated with reported issue?0001569804.7.Any sample or photo available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? no.
 
Event or Problem Description
It was reported by customer that there was debris in one of the test tubes in the kit.Verbatim: rcc received a complaint via email.Email(s) attached noticed that there was debris in one of the test tubes in the kit.What was the original intended procedure? : paracentesis.Product number - tpt1000sp customer response on nov 11, 2024 1.Could you please provide a further description of the debris? no additional information provided.2.When was this defect observed? during or before use? after completing procedure.3.What was the impact to the patient? none 4.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No.5.Can you please provide an exact date of event in format dd-mmm-yyyy? 08-19-2024 6.Can you please provide the lot number associated with reported issue?0001569804 7.Any sample or photo available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? no.
 
Additional Manufacturer Narrative
H10: pr 11060125 follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001569804 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.In an effort to raise awareness, a notification was sent to the supplier.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SAFE-T PLUS THORACENTESIS/PARACENTESIS
Common Device Name
THORACENTESIS TRAY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key20708380
Report Number1625685-2024-00125
Device Sequence Number8051639
Product Code PXI
UDI-Device Identifier10885403108433
UDI-Public(01)10885403108433(11)240522(10)0001569804
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue NumberTPT1000SP
Device Lot Number0001569804
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown